# SDR VNAA0607001

- Difficulty date: July 16, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 4,884 hours, 4,565 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 2 ENGINE DRAIN MAST LEAKING FUEL.  MAINTENANCE REQUESTED THE CREW TO START THE ENGINE.  F/F AND ITT WERE MONITORED.  NO ABNORMALITIES NOTED.  ENGINE START GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
